Logo eprints

A Model of Buffer Occupancy for ICNs

Cello, Marco and Gnecco, Giorgio and Marchese, Mario and Sanguineti, Marcello A Model of Buffer Occupancy for ICNs. IEEE Communications Letters, 16 (6). pp. 862-865. ISSN 1089-7798 (2012)

Full text not available from this repository.


In this letter, an analytical framework to model nodes in Intermittently Connected Networks (ICNs) is proposed. A relationship is derived in the z-domain between the discrete probability densities of their buffer state occupancies and the sizes of the arriving bulks. Under a fixed epidemic-routing-based forwarding strategy, expressions are obtained for the average buffer occupancy and its standard deviation with immediate protocol advantages.

Item Type: Article
Identification Number: 10.1109/LCOMM.2012.042312.120369
Uncontrolled Keywords: Intermittently connected networks, Markov chains, ad-hoc networks congestion control epidemic routing
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Giorgio Gnecco
Date Deposited: 13 Sep 2013 12:36
Last Modified: 16 Sep 2013 12:02
URI: http://eprints.imtlucca.it/id/eprint/1725

Actions (login required)

Edit Item Edit Item